Ask an expert
Question

06 Oct 2008

Menstrual Cycle,Triphasil,hairy tummmy?
am 20years old and have started using Triphasil because I am quite hairy on my tummy and want to reduce it. its been my 1st time and Im at the end of my 1st batch. NorMALLy I have an exact 28 day cycle i.e. I get period on day 1 and then 28 days later I get period again.
How will that change now?

Should I continue the pill, as the only reason Im on it is due to ' hairyness'  other than that my period is very regular. If I stop the pill after this month, will my 28day cycle return? so confused...
thank you
Answer 462 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

You should have a period somewhere in the red pill area. You should be investigated for the hairiness. the Pill is not always the answer and Triphasil is not the best Pill to use for this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19970 votes
Vote